# SDR 96ZZZM35

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919PJ
- Make and model: Doug DC-9-51
- Aircraft serial: 47663
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: GYS1810C49
- Condition: Broken
- Location: Wheel Assy
- Component: Goodyear, 95608597
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SERVICE, FOUND NR 1 MAIN WHEEL ASSY TIE BOLT BROKEN.  WHEEL ASSY SENT TO WHEEL SHOP FOR OVERHAUL.
